# SDR AALA20151019015

- Difficulty date: October 16, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD AILERON RIB 5 BONDING JUMPER ATTACH POINT FOUND CORRODED.  REPAIRED IAW SRM 57-51-02 REPAIR 3 FIG 203 & 204.  HFEC INSPECTION CHECK OUT AT SURFACE & CUT OUT, NO CRACK FOUND.
